Reply To: Adderall Tolerance

#109904
Spaceboy 99
Participant

Don’t worry, I’ve only just started taking my.meds, too, and that kind of feeling is, TO A POINT, normal. When you first start taking your meds, you’re taking a stimulant medication, and you’re not used to the kind of feeling. You will get used to it relatively quickly, so you won’t have that rush anymore. But, if you still get the positive benefits (you’re organised, less stressed, you don’t forget your crap all over town :P), then it’s working exactly. If, over the next few weeks, you realise that it’s NOT working anymore, then you need to talk to your specialist. If THEY tell you to increase the dose, you increase the dose. If not, you don’t. If you notice the medication is working less, you consult the specialist before doing ANYTHING about it.

DO NOT take your medicine sporadically. There are loads of people who do, but you’re prescribed your medicine with instructions for taking it for a reason. If they say daily, you take it daily. And to be honest, even if they said you could skip every now and again, I’d still recommend taking it constantly, otherwise you’re putting yourself on a roller-coaster, and that’s ultimately quite harmful.

Any more questions, feel free to fire them at me 🙂